Skip the preamble I suppose. I have been taking Klonopin 1 mg for about three years now. I am also currently on day 5 opiate detox. For some reason when I detox, it's like I'm immune to any of it's relief. Is this just normal -brain getting back to it's old self - kind of stuff? Has anyone experienced this? Advice would be so appreciated. Rebecca
Yes, that happens to me. I take ativan and opiates for pain and they definitely affect one another. When I try to come off one, I get withdrawal symptoms that minic coming off either one. I think it will take the length of the withdrawal for it to start working again. Hope this helps some.
You withdrawal off benzo's you do have grand mal seizures. I've been thru both kind of withdrawal due to a shoulder problem and anxiety related to a phobia. I think they are two totally different withdrawals. If you been taking klonopin 1mg for 3 years chances are they aren't working you need to bump up. I have to bump up every 6 months.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2010 • 7 answers
How long does it take to get benzo totally out of the system?and what do they use for medical detox?
Updated 20 Dec 2010 • 1 answer
Updated 7 Feb 2011 • 6 answers
Updated 11 Oct 2018 • 8 answers
Updated 28 Jan 2014 • 4 answers